# SDR DALA14003630921

- Difficulty date: January 15, 2014
- Submitted: January 16, 2014
- Operation: Air carrier
- Aircraft: N921DL
- Make and model: Doug MD-88
- Aircraft serial: 49645
- Aircraft time: 65,514 hours, 50,134 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Hook
- Condition: Worn
- Location: Tailcone Latch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAILCONE RT UPPER LATCH HOOK ASSY IS WEARING INTO THE CABLE BLOCK ASSY.  REPLACED ARM ASSY AND CABLE BLOCK IAW AMM 53-53.  OPERATION CHECKED GOOD.
